BibTeX record journals/tc/SasakiT18

download as .bib file

@article{DBLP:journals/tc/SasakiT18,
  author    = {Yu Sasaki and
               Yosuke Todo},
  title     = {Tight Bounds of Differentially and Linearly Active S-Boxes and Division
               Property of Lilliput},
  journal   = {{IEEE} Trans. Computers},
  volume    = {67},
  number    = {5},
  pages     = {717--732},
  year      = {2018},
  url       = {https://doi.org/10.1109/TC.2017.2775640},
  doi       = {10.1109/TC.2017.2775640},
  timestamp = {Tue, 17 Apr 2018 11:42:46 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tc/SasakiT18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier